# SDR 20010111CW003

- Difficulty date: December 19, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N453TA
- Make and model: Airbus A320-233
- Aircraft serial: 747
- Aircraft time: 10,783 hours, 4,717 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, OIL QNTY IND BEGAN TO DROP, ENG NR2 . LOW OIL QNTY LEVEL WARN ON ECAN MON. ENGINE SHUT DWN. AC DIVERTED, MAIN TECH CKD, NR5 BRG TO BE CHANGED. BRG CHGD,   ENG RUN UP, CK OK, AC RETURNED TO NORMAL OPERATION.
